MathSciNet Relay Station
MathSciNet bibliographic data
MR1705283 57S25 (51M10)
Rossetti, J. P.; Tirao, P. A. Compact flat manifolds with holonomy group $Z_2\oplus Z_2$. II. Rend. Sem. Mat. Univ. Padova 101 (1999), 99–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement